Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having Insomnia and Depression. Advised to take nexito plus. Face more depression when stop taking medicine. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
Hello Sir. I am 21 years old & i am facing the problem of Insomnia and Depression from last 3 years. I am advised to take Nexito Plus.I am taking it from last 1 year.Now I am dependent on it. Whenever i tried to leave medicine i faced more depression & sleepless nights. My study and my life is affecting badly. I am loosing my hope. Please help me
Posted Wed, 24 Jul 2013 in Mental Health
Answered by Dr. Susanta Padhy 36 minutes later

Can you kindly clarify the following:

1. While you are on regular nexito plus, does your problems affect your study and life ?

2. Can you elaborate in what areas of life other than study is it affecting you ?

3. While you are stopping medicine, are you decreasing the dose gradually and then stopping or stopping suddenly ?

4. Do you have any ongoing / unresolved chronic stress or any issues in your life or in your family ?

5. Do you drink or smoke ?

Getting response from you to above would help me to address your concern better

I am available for further discussion
Above answer was peer-reviewed by
Follow-up: Having Insomnia and Depression. Advised to take nexito plus. Face more depression when stop taking medicine. Suggest? 20 hours later
Yes Sir,while i am on regular nexito plus,my problem affects my study & life as i feel sleepy & energy less.
Other than study it affects my relationships with my boyfriend and with my family.
When i stop to take medicine,i do not decrease the dose,i stop suddenly.
I dont drink or smoke.
Sir, my main problem is i m facing "lack of concentration", "lack of focus", "problem in decision making", "anxiety", "nightmares", "memory problem" as it is difficult for me to remember the names,faces,phone numbers & incidents. & i am facing all this as i started to take nexito plus. i am so much dependent on it.
In the starting phase i took nexito at 9 'o clock at night & i slept around 11 or 12. But Now i take nexito at 9'o clock but i sleep around 2 or 3'O clock at night.
My family thinks that its all my perceptions & my insomnia and depression problem does not exist. They don't support me.and they don't even give me medicines,they say that medicines are making me mental.
I am feeling alone. I have faced 4 break ups in my life, it was the major cause of my depression and turned into insomnia. I have cut my hands in past because of frustation. I have too much thoughts in my mind and i am not able to achieve mental peace.I am a good student as i got 84% marks in my graduation but gradually i am loosing my mental power may be because of nexito plus or may be because of tension. i am physically active,dance is my hobby,i read books on positive thinking. But now everything is becoming fruitless. I am loosing my confidence. My family consider me as a mental. I feel that i am not able to make good relationships as i had 3 break ups.
I am going Jaipur to take coaching but i feel i should not go because clearing the exams is not my cup of tea. I have lost my confidence and now i am loosing my hope over life. Nobody supports me not even my family...Help me
Answered by Dr. Susanta Padhy 6 hours later
Thank you XXXXXXX for mentioning the details

Nexito plis contains escitalopram, an antidepresant and clonazepam, an antianxiety drug.

Clonazepam may cause sleepy and may affect concentration in some individuals

Therefore, it may be a good idea to take only escitalopram, not to take clonazepam on regular basis

Stopping the drug at a time can cause some symptoms that you are referring to. These symptoms are called serotonin discontinuation syndrome. To minimize these symptoms one need to taper the dose gradually over a couple of months and then stop.

Moreover, the description of your problems may better be dealt with counselling / psychotherapy along with appropriate low dose medications.

Counselling / psychotherapy will help you in: you can speak your mind to some one who can understand (unlike your near and dear), can help you to guide you in establishing relationship, guiding you in carrear etc

I presume you have much to discuss. If so, requesting a counselling call to me via health care magic, if you wish so, might help

Life has many faces of which relationship is one, but career is an important area of life, too. Therefore ignoring this area of life may not solve the problem.

Hope I could be of some help in addressing your issues. Let me know if I can help you further.

Wish you good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor